# SDR CA020719003

- Difficulty date: March 13, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Hughes 369HS
- Aircraft time: 3,679 hours
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) CHIP LIGHT CAME ON AT START UP. ENGINE CHIP PLUGS WERE CLEANED ONLY TO COME ON AGAIN ON THE NEXT START UP. THE ENGINE WAS IMMEDIATELY PULLED AND SENT TO AN OVERHAUL SHOP. THEY DISCOVERED THAT THE PROBLEM WAS THE NR 2 BEARING RACE WAS BEING WARN AWAY.
